MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY

ENDOLOGIX SANTA ROSA OVATION IX; MAIN BODY
Model Number TV-AB2680-J
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/06/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.If additional information is obtained at a later time that is pertinent to this event, a follow-up report will then be submitted.
 
Event or Problem Description
The patient was initially treated for an abdominal aortic aneurysm (aaa) with the ovation ix abdominal aortic aneurysm stent.During the initial implant procedure, the proximal markers of the main body were deployed slightly low of the target landing zone at the left renal ostium.Upon conclusion of the procedure, the final imaging detected a type ia endoleak around the renals on the patient's right side.The physician elected to treat the intraoperative endoleak by additionally implanting a palmaz stent, after which the majority of the leak disappeared.The patient was reportedly stable when leaving the operating room.The physician will continue to monitor the patient and believes the endoleak will self-resolve within a month of the procedure.As of date, there have been no additional patient sequelae reported.
 
Additional Manufacturer Narrative
Clinical assessment was completed based on the received medical records.The reported intraoperative type 1a endoleak and malposition of the device was unconfirmed due to a lack of the relevant medical information as only the pre computerized tomography was provided.Device, user, procedure or anatomy relatedness of this event could not be determined due to a lack of the relevant medical information.The final patient status was reported being stable.The device remains implanted; therefore, no device evaluation was completed.The manufacturing lot evaluation confirmed all devices met specifications prior to release.No additional investigation of this reported event is planned; however, if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Endologix will continue to monitor this complaint and similar complaints in the event further investigation is needed.Corrections: h6: result code ¿ remove 3233, h6: conclusion code ¿ remove 11.

Brand Name
OVATION IX
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
MDR Report Key9673017
Report Number3008011247-2020-00013
Device Sequence Number16841865
Product Code MIH
UDI-Device IdentifierM701TVAB2680J1
UDI-Public+M701TVAB2680J1/$$3221120FS111819295
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/20/2022
Device Model NumberTV-AB2680-J
Device Catalogue NumberTV-AB2680-J
Device Lot NumberFS111819-29
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/06/2020
Supplement Date Received by Manufacturer01/06/2020
Initial Report FDA Received Date02/05/2020
Supplement Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
OVATION IX ILIAC LIMB FS111319-13; OVATION IX ILIAC LIMB FS120718-59; OVATION IX ILIAC LIMB FS111319-13; OVATION IX ILIAC LIMB FS120718-59
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR